# SDR AALA202110258353

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 59,033 hours, 34,034 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE FELL OFF IT WAS REPLACED BUT IS LOOSE AND ALSO MISSING A BEARING RING. **SUPPLEMENTAL REPORT  FOR AALA202110228353: REPLACED LAVATORY DOOR LATCH HANDLE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-21.** (CLOSED)
